# SDR 9JLA201410208307

- Difficulty date: October 10, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 010
- Aircraft time: 4,799 hours, 3,418 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Vane
- Part number: 6627308500001
- Part serial: 189
- Condition: Shorted
- Location: Aoa Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RT AOA HT FAIL CAS MSG WITH THE ASSOCIATED RT PROBES HT AOA CB TRIPPED.  THE CB WAS RESET IAW THE CHECKLIST WHERE IT TRIPPED AGAIN.  TROUBLESHOOTING FOUND THE RT AOA VANE SHORTED TO GND.  IT WAS ALSO FOUND THAT THE DEFECT IN THE AOA VANE HEATER CAUSED DAMAGE TO THE CONTROL RELAY FOR THE AOA HEATER SYS ALONG WITH THE RELAY BASE.  THE AOA TRANSMITTER WAS REPLACED WITH A REPAIRED UNIT, PN 6627308500-001.  THE RELAY & RELAY BASE WERE REPLACED WITH NEW.  FUNCTIONAL CHECKS AFTER REPAIRS WERE SATISFACTORY.
